MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; SEAL

INTUITIVE SURGICAL, INC NONE; SEAL
Model Number 470500-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.Failure analysis investigations did replicate and confirm the customer complaint "there was a popping sound, and fragments that appeared to be valve pieces came out".The seal was found to have torn at the septum, measuring approximately 4 mm in length.The component is damaged and there may be missing material, was not returned with the accessory.Image review: a review of the provided image was performed by an intuitive surgical, inc.(isi) failure analysis engineer (fae).The following additional information was provided: the fae reported that from the images provided there does not appear to be any obvious damage or breakages visible.The visible components of the seal appear to be intact and due to image quality the object on the green tape cannot be identified.In the first image, the septum was not fully visible, so the fae could not say for sure if it was broken or not.Due to the image quality, it was not apparent what the "fragments attached to the back of the green tape" are.The luer fitting appears to be intact in the second image provided and there was no obvious damage visible.
 
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary segmentectomy surgical procedure, the universal seal had a popping sound and fragments that appeared to be valve pieces came out.There are fragments attached to the back of the green tape in the photo provided by the customer.The procedure was completing as planned with no reported injury.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive followed up and obtained additional information.Procedure was completed with no patient harm.

Brand Name
NONE
Common Device Name
SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24848775
Report Number2955842-2026-21245
Device Sequence Number5663762
Product Code GCJ
UDI-Device Identifier10886874116408
UDI-Public(01)10886874116408(10)K11250625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500-13
Device Catalogue Number470500
Device Lot NumberK11250625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown